# SDR REXA2024100300835

- Difficulty date: September 17, 2023
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670319941
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INTERCOSTAL IS CORRODED BETWEEN F.S. 349 TO F.S. 364 STGR 20R. LOCATED AND DRILLED NEW INTERCOSTAL P/N SH670-31994-1 IAW CRJ 900 SRM 51-40-11-001-001-A01.INSTALLED NEW INTERCOSTAL P/N SH670-31994-1 AT STRG 20R BETWEEN FS 349 TO FS 364 IAW CRJ 900 SRM 51-42-06-001-001-A01
